Multi-spike stationary solutions of the Cahn-Hilliard equation in higher-dimension and instability
Peter W. Bates, E. Norman Dancer, and Junping Shi
Advances in Differential Equations,
Volume 4, Number 1 (1999), 1-69
Positive solutions of small norm to a quasilinear elliptic inclusion problem
Ph. Clément, M. García-Huidobro, and R. Manásevich
Advances in Differential Equations,
Volume 4, Number 1 (1999), 71-114
Positivity for a noncooperative system of elliptic equations in ${\bf R}^N$
Nikos Stavrakakis and Guido Sweers
Advances in Differential Equations,
Volume 4, Number 1 (1999), 115-136
Symmetry in exterior boundary value problems for quasilinear elliptic equations via blow-up and a priori estimates
Nicola Garofalo and Elena Sartori
Advances in Differential Equations,
Volume 4, Number 2 (1999), 137-161
Global solutions of a semilinear parabolic equation
Marek Fila and Peter Polácik
Advances in Differential Equations,
Volume 4, Number 2 (1999), 163-196
Local structure of solutions of the Dirichlet problem for $N$-dimensional reaction-diffusion equations in bounded domains
Ugur G. Abdulla
Advances in Differential Equations,
Volume 4, Number 2 (1999), 197-224
Existence of a solution to a coupled elliptic system with a Signorini condition
Stéphane Gerbi, Raphaèle Herbin, and Emmanuelle Marchand
Advances in Differential Equations,
Volume 4, Number 2 (1999), 225-250
Solution surfaces for semilinear elliptic equations on rotated domains
Seth Armstrong and Renate Schaaf
Advances in Differential Equations,
Volume 4, Number 2 (1999), 251-274
Optimality principles and representation formulas for viscosity solutions of Hamilton-Jacobi equations. I. Equations of unbounded and degenerate control problems without uniqueness
Pierpaolo Soravia
Advances in Differential Equations,
Volume 4, Number 2 (1999), 275-296
Blow-up of a class of solutions with free boundaries for the Navier-Stokes equations
V. A. Galaktionov and J. L. Vazquez
Advances in Differential Equations,
Volume 4, Number 3 (1999), 297-321
Complete noncompact self-similar solutions of Gauss curvature flows. II. Negative powers
John Urbas
Advances in Differential Equations,
Volume 4, Number 3 (1999), 323-346
A singularly perturbed elliptic problem in bounded domains with nontrivial topology
E. N. Dancer and Shusen Yan
Advances in Differential Equations,
Volume 4, Number 3 (1999), 347-368
On some general semilinear elliptic problems with nonlinear boundary conditions
Bernard Brighi and Mythily Ramaswamy
Advances in Differential Equations,
Volume 4, Number 3 (1999), 369-390
Topological degree theories for densely defined mappings involving operators of type $(S_+)$
A. G. Kartsatos and I. V. Skrypnik
Advances in Differential Equations,
Volume 4, Number 3 (1999), 413-456
On the Cauchy problem for a Boussinesq-type system
Jaime Angulo Pava
Advances in Differential Equations,
Volume 4, Number 4 (1999), 457-492
On the existence of inviscid compressible steady flows through a three-dimensional bounded domain
Luc Molinet
Advances in Differential Equations,
Volume 4, Number 4 (1999), 493-528
Periodic solutions for a bidimensional hybrid system arising in the control of noise
Sorin Micu
Advances in Differential Equations,
Volume 4, Number 4 (1999), 529-560
Well-posedness for the one-dimensional nonlinear Schrödinger equation with the derivative nonlinearity
Hideo Takaoka
Advances in Differential Equations,
Volume 4, Number 4 (1999), 561-580
The topological impact of critical points at infinity in a variational problem with lack of compactness: the dimension $3$
Rey Olivier
Advances in Differential Equations,
Volume 4, Number 4 (1999), 581-616
Weak solutions of a strongly coupled degenerate parabolic system
Roberta Dal Passo and Lorenzo Giacomelli
Advances in Differential Equations,
Volume 4, Number 5 (1999), 617-638
Nonlinear eigenvalue problems having an unbounded branch of symmetric bound states
H. Jeanjean and C. A. Stuart
Advances in Differential Equations,
Volume 4, Number 5 (1999), 639-670
On a class of $L^1$-illposed quasilinear parabolic equations
Shigeru Sakaguchi and Takashi Suzuki
Advances in Differential Equations,
Volume 4, Number 5 (1999), 671-696
On the non-stationary Navier-Stokes equations with an external force
Marco Cannone and Fabrice Planchon
Advances in Differential Equations,
Volume 4, Number 5 (1999), 697-730
The global existence and finite time extinction of a quasilinear parabolic equation
Yuan-Wei Qi and Mingxin Wang
Advances in Differential Equations,
Volume 4, Number 5 (1999), 731-753
Fujita type results for a class of degenerate parabolic operators
Andrea Pascucci
Advances in Differential Equations,
Volume 4, Number 5 (1999), 755-776
Topological degree for elliptic operators in unbounded cylinders
V. A. Volpert, A. I. Volpert, and J. F. Collet
Advances in Differential Equations,
Volume 4, Number 6 (1999), 777-812
Semilinear elliptic equations with sublinear indefinite nonlinearities
Alama Stanley
Advances in Differential Equations,
Volume 4, Number 6 (1999), 813-842
Existence and stability of solutions to partial functional-differential equations with delay
Wolfgang M. Ruess
Advances in Differential Equations,
Volume 4, Number 6 (1999), 843-876
Existence of solutions for a class of semilinear polyharmonic equations with critical exponential growth
Omar Lakkis
Advances in Differential Equations,
Volume 4, Number 6 (1999), 877-906
Approximate radial symmetry for overdetermined boundary value problems
Amandine Aftalion, Jérôme Busca, and Wolfgang Reichel
Advances in Differential Equations,
Volume 4, Number 6 (1999), 907-932